# SDR CA140401011

- Difficulty date: March 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PW305A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Solenoid
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING LANDING ROLL-OUT, THE ENGINE LOW OIL PRESSURE INDICATION WAS OBSERVED ALONG WITH HIGH ITT. THE PILOT SHUTDOWN THE ENGINE AND TAXIED TO THE RAMP. DOWNLOAD ANALYSIS CONFIRMS THE BOV SOLENOID WAS MALFUNCTIONING. BOV SOLENOID WILL BE REPLACED.
